# SDR 2006UALA00262

- Difficulty date: February 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 51,203 hours, 18,567 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE CABIN.  CHECKED RECIRC FAN, MIX MANIFOLD AND SEATS 9, 10, 11 C & D AREA FOR ANY SIGNS OF OVERHEATING OR BURNED WIRING CHECKED THESE AREAS AND ALSO APU DUCTING IN WHEEL WELL AND BEHIND SIDEWALL AND THE SEAT 9, 10 AND 11 AREA AND NO DEFECTS NOTED EXCEPT FOR GREASE FOUND ON STAINLESS STEEL DUCTING ON RIGHT SIDE OF MIX MANIFOLD. GREASE LOOKED TO BE OVERHEATED.  REMOVED GREASE.  ACCOMPLISHED PACK BURNOUT PROCEDURE PER MM21-00-01, NO SMELL NOTED.
